Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (474 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1997-03-31
Remark on the Normal Forms of Diversors of Second Order Differential Equations of Normal Hyperbolic TypeM. Burkhardt (1) Universität Leipzig, Germany
With respect to the monograph of P. Günther "Huygens’ Principle and Hyperbolic Equations" this paper contains a supplement to diversors of second order differential equations of normal hyperbolic type [3: Chapter IV]. We construct a "normal form" of a diversor and consider the coefficients of this form in a certain neighbourhood of the characteristic backward conoid $C–(\xi)$ of a point $C$.
Keywords: Diversors, Riesz distributions
Burkhardt M.: Remark on the Normal Forms of Diversors of Second Order Differential Equations of Normal Hyperbolic Type. Z. Anal. Anwend. 16 (1997), 107-111. doi: 10.4171/ZAA/752